Simple Search:

Enveloping lie algebras of low dimensional leibniz algebras.


Citation

Amini, Massoud and Sattarovich, Rakhimov Isamiddin and Langari, Seyed Jalal (2011) Enveloping lie algebras of low dimensional leibniz algebras. Applied Mathematics, 2 (8). pp. 1027-1030. ISSN 2152-7385; ESSN:2152-7393

Abstract / Synopsis

We calculate the enveloping Lie algebras of Leibniz algebras of dimensions two and three. We show how these Lie algebras could be used to distinguish non-isomorphic (nilpotent) Leibniz algebras of low dimension in some cases. These results could be used to associate geometric objects (loop spaces) to low dimensional Leibniz algebras.


Download File

[img]
Preview
PDF (Abstract)
Enveloping lie algebras of low dimensional leibniz algebras.pdf

Download (84kB) | Preview
Official URL: http://www.scirp.org/

Additional Metadata

Item Type: Article
Divisions: Faculty of Science
DOI Number: 10.4236/am.2011.28142
Publisher: Scientific Research Publishing
Keywords: Leibniz algebra; Enveloping lie algebra; Nilpotent Algebra
Depositing User: Nur Farahin Ramli
Date Deposited: 20 Aug 2013 11:02
Last Modified: 08 Oct 2015 15:18
Altmetrics: http://www.altmetric.com/details.php?domain=psasir.upm.edu.my&doi=10.4236/am.2011.28142
URI: http://psasir.upm.edu.my/id/eprint/24919
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item